# SDR CALA2025031102710

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 82,654 hours, 35,984 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19266DA01
- Part serial: C19266004460
- Condition: Faulted
- Location: Zone 200
- Part time: 14,723 hours, 6,683 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

MCDU 2 BLANK SCREEN REQUESTING DEFERRAL.   APPROVED. PLACARD #2 MCDU. PARTS BFS IAH. OK TO CONTINUE. REMOVED AND  REPLACED RIGHT SIDE MCDU OPS CHECK GOOD REF AMM 22-82-12
